# SDR DL76G071375

- Difficulty date: October 21, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 30,228 hours, 11,658 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Pressure Switch
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RTO DUE TO PRV VALVE STATUS MSG.  REPLACED OVER PRESS SWITCH.
